# SDR SWAA961383

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

NUMBER 2 ENGINE OIL QUANTITY DROPPED.  CREW PERFORMED ENGINE SHUTDOWN CHECKLIST.  AIRCRAFT DIVERTED TO ONT AND MADE AN UNEVENTFUL LANDING.  REPLACED NUMBER 2 ENGINE PER BOEING M/M.
